# SDR LR7A2024090303539

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: AMS55180025
- Condition: Misrepaired
- Location: Zone 500
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH OUTBOARD FLAP LOWER LEADING EDGE SKIN WITH INCORRECT REPAIR AT OWFS170-184.5L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-70-10.   DRC# 1058.
